# SDR 2007UALA04162

- Difficulty date: October 9, 2007
- Submitted: October 19, 2007
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 63,993 hours, 10,461 cycles
- Engine: Pwa PW4060
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Inoperative
- Location: Right
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT EMERGENCY ESCAPE SLIDE TESTS INOP DURING SQUIB TEST.  REPLACED OFF WING ESCAPE SYS. EMERGENCY BATTERY FOR RIGHT SIDE.  (M962) ESCAPE SLIDE SQUIBS TEST NORMAL
